| Model Number |
1219-28-156 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
05/11/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised due to dislocating his hip on multiple occasions.The surgeon revised the acetabular components to improve stability.The pinnacle cup was explanted and a zimmer biomet cup was implanted.The s rom stem was left implanted but the head was revised to a 28mm +9 metal s rom component.Doi ; unknown.Dor : (b)(6) 2020.Left hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.H10 additional narrative: added: d11.